The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 23, Issue 4, 2004
Metadata
 

Grand and Small Lebesgue Spaces and Their Analogs
Alberto Fiorenza and G. E. Karadzhov
pp. 657–681
Abstract | Full-Text PDF (249 KB) | Metadata

On Some Local Geometric Properties in Musielak-Orlicz Function Spaces
Henryk Hudzik and Wojciech Kowalewski
pp. 683–712
Abstract | Full-Text PDF (294 KB) | Metadata

Banach Frames for Conjugate Banach Spaces
P. K. Jain, S. K. Kaushik and Lalit K. Vashisht
pp. 713–720
Abstract | Full-Text PDF (147 KB) | Metadata

Uniform Convergence in Topological Groups
Antonio Aizpuru and Antonio Gutiérrez Dávila
pp. 721–730
Abstract | Full-Text PDF (173 KB) | Metadata

On Representation, Boundedness and Convergence of Hankel-K{Mp}' Generalized Functions
Isabel Marrero
pp. 731–743
Abstract | Full-Text PDF (174 KB) | Metadata

On Generalized Lipschitz Classes and Fourier Series
Sergey Tikhonov
pp. 745–764
Abstract | Full-Text PDF (247 KB) | Metadata

Averaging of Perturbed One Sided Lipschitz Differential Inclusions
T. Donchev, Mikhail Kamenskii and Marc Quincampoix
pp. 765–774
Abstract | Full-Text PDF (178 KB) | Metadata

Weighted Integrals of Holomorphic Functions on the Polydisc II
Stevo Stevic
pp. 775–782
Abstract | Full-Text PDF (165 KB) | Metadata

Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model
Ming Fang and Leroy R. Lundin
pp. 783–807
Abstract | Full-Text PDF (239 KB) | Metadata

Decay Bounds for Solutions of Second Order Parabolic Problems and their Derivatives III
L. E. Payne and G. A. Philippin
pp. 809–818
Abstract | Full-Text PDF (162 KB) | Metadata

On the Cauchy Problem for Systems Containing Locally Explicit Equations
Irina N. Pryadko
pp. 819–824
Abstract | Full-Text PDF (128 KB) | Metadata

The Fundamental Matrix of the System of Linear Micropolar Elasticity
Jerzy A. Gawinecki, Gerhard Kirchner and Jaroslaw Lazuka
pp. 825–831
Abstract | Full-Text PDF (155 KB) | Metadata

Quadratic Spline Collocation for Volterra Integral Equation
Peeter Oja and Darja Saveljeva
pp. 833–854
Abstract | Full-Text PDF (220 KB) | Metadata